Research Repository

Nonlocal Reductions of the Ablowitz–Ladik Equation

Grahovski, GG and Mohammed, AJ and Susanto, H (2018) 'Nonlocal Reductions of the Ablowitz–Ladik Equation.' Theoretical and Mathematical Physics, 197 (1). 1412 - 1429. ISSN 0040-5779

[img]
Preview
Text
1711.08419v1.pdf - Accepted Version

Download (429kB) | Preview

Abstract

Our purpose is to develop the inverse scattering transform for the nonlocal semidiscrete nonlinear Schrödinger equation (called the Ablowitz–Ladik equation) with PT symmetry. This includes the eigenfunctions (Jost solutions) of the associated Lax pair, the scattering data, and the fundamental analytic solutions. In addition, we study the spectral properties of the associated discrete Lax operator. Based on the formulated (additive) Riemann–Hilbert problem, we derive the one- and two-soliton solutions for the nonlocal Ablowitz–Ladik equation. Finally, we prove the completeness relation for the associated Jost solutions. Based on this, we derive the expansion formula over the complete set of Jost solutions. This allows interpreting the inverse scattering transform as a generalized Fourier transform.

Item Type: Article
Uncontrolled Keywords: integrable system, soliton, PT symmetry, nonlocal reduction, Riemann–Hilbert problem
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Elements
Date Deposited: 29 Nov 2018 15:47
Last Modified: 29 Nov 2018 16:15
URI: http://repository.essex.ac.uk/id/eprint/21352

Actions (login required)

View Item View Item